MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "dr.(b)(6) deployed a 18f manta per ifu specks post tvar.During the procedure there was a noted issue with the valve, a second one needed to be used.When an angiogram was taken, we noticed a large blush.A covered stent was needed to complete the procedure.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of extended hemostasis was confirmed by visual inspection of the customer supplied videos.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The details of the complaint were reviewed.The patient underwent a transcatheter aortic valve replacement (tavr) via common femoral artery (cfa) access.Ultrasound-guided micro access was obtained on the first attempt.Mild calcification and tortuosity were noted.The measured manta depth was 3+1, and an amplatz wire was used for manta deployment.The anchor was reported to be positioned correctly within the vessel.There were no difficulties advancing or withdrawing sheaths.The patient received both heparin and protamine during the procedure.An issue was encountered with the initial edwards valve, necessitating use of a second valve.Following valve deployment, a large blush was observed at the access site.Medical intervention was required, and a gore covered stent was successfully deployed to manage the issue.Time to hemostasis was approximately 20 minutes.The patient's post-procedure outcome was stable with no reported harm or adverse health consequences.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "dr d.Deployed a 18f manta per ifu specks post tvar.During the procedure there was a noted issue with the valve, a second one needed to be used.When an angiogram was taken we noticed a large blush.A covered stent was needed to complete the procedure.The patient was reported as fine post the procedure.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23987601
Report Number3010252479-2026-00001
Device Sequence Number18798322
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)240611(17)251211(10)73F2400402(21)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Catalogue Number2115
Device Lot Number73F2400402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown